# SDR 2DYA202401050001

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 66,366 hours, 29,926 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

HRL ON CLIMB OUT PILOT REPORTED "DUAL COMPRESSOR STALL, FOLLOWED BY BOTH ENG. EGT EXCEEDANCES. ENG. UN-COMMANDED SPOOL DOWN." A/C RETURNED TO HRL UNEVENTFUL TO FBO. FLT.# 3515 LP 54358.
